# SDR SWAA2019120939481

- Difficulty date: November 27, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER GUSSET SUPPORT CRACKED AT BS. 500D, STR. 21L.       / R&R GUSSET IAW SRM & DWG.
